Volgen
Richard C. Kraaij
Richard C. Kraaij
Geverifieerd e-mailadres voor tudelft.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Large deviations for finite state Markov jump processes with mean-field interaction via the comparison principle for an associated Hamilton–Jacobi equation
R Kraaij
Journal of Statistical Physics 164 (2), 321-345, 2016
312016
Fluctuation symmetry leads to GENERIC equations with non-quadratic dissipation
RC Kraaij, A Lazarescu, C Maes, M Peletier
Stochastic Processes and their Applications 130 (1), 139-170, 2020
262020
Deriving GENERIC from a generalized fluctuation symmetry
R Kraaij, A Lazarescu, C Maes, M Peletier
Journal of Statistical Physics 170, 492-508, 2018
262018
Strongly continuous and locally equi-continuous semigroups on locally convex spaces
R Kraaij
Semigroup Forum 92 (1), 158-185, 2016
242016
Dynamical moderate deviations for the Curie–Weiss model
F Collet, RC Kraaij
Stochastic Processes and their Applications 127 (9), 2900-2925, 2017
202017
Hamilton–Jacobi equations for controlled gradient flows: The comparison principle
G Conforti, RC Kraaij, D Tonon
Journal of Functional Analysis 284 (9), 109853, 2023
162023
A general convergence result for viscosity solutions of Hamilton-Jacobi equations and non-linear semigroups
RC Kraaij
Journal of Functional Analysis 282 (5), 109346, 2022
162022
Classical large deviation theorems on complete Riemannian manifolds
RC Kraaij, F Redig, R Versendaal
Stochastic Processes and their Applications 129 (11), 4294-4334, 2019
162019
The exponential resolvent of a Markov process and large deviations for Markov processes via Hamilton-Jacobi equations
RC Kraaij
142020
Gibbs–non-Gibbs transitions in the fuzzy Potts model with a Kac-type interaction: Closing the Ising gap
F Henning, RC Kraaij, C Külske
112019
A Hamilton-Jacobi point of view on mean-field Gibbs-non-Gibbs transitions
R Kraaij, F Redig, W van Zuijlen
Transactions of the American Mathematical Society 374 (8), 5287-5329, 2021
102021
Flux large deviations of weakly interacting jump processes via well-posedness of an associated Hamilton-Jacobi equation
RC Kraaij
arXiv preprint arXiv:1711.00274, 2017
102017
A large deviation principle for Markovian slow-fast systems
RC Kraaij, MC Schlottke
arXiv preprint arXiv:2011.05686, 2020
92020
Flux large deviations of weakly interacting jump processes via well-posedness of an associated Hamilton–Jacobi equation
RC Kraaij
82021
Gamma convergence on path-spaces via convergence of viscosity solutions of Hamilton-Jacobi equations
RC Kraaij
arXiv preprint arXiv:1905.08785, 2019
62019
Large deviations of the trajectory of empirical distributions of Feller processes on locally compact spaces
RC Kraaij
The Annals of Probability 46 (2), 775-828, 2018
62018
Path-space moderate deviation principles for the random field Curie-Weiss model
F Collet, RC Kraaij
62018
VIEW ALL ABSTRACTS
F Collet, M Gorny, RC Kraaij
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 56 (2), 2020
52020
Well-posedness of Hamilton–Jacobi equations in population dynamics and applications to large deviations
RC Kraaij, L Mahé
Stochastic Processes and their Applications 130 (9), 5453-5491, 2020
42020
A large deviation perspective on exponential decay of entropy and lower bounds on the Ricci-curvature
RC Kraaij
arXiv preprint arXiv:1609.09637, 2016
42016
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20